Alert archive / Florida / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 40, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at Jun 26, 2016, 3:05 PM EDT for Hillsborough County, Manatee County, Florida. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2016, 3:05 PM EDT (19:05 UTC)
- Expired
- Jun 26, 2016, 4:00 PM EDT
- In force
- 55 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Hillsborough County, FL, Manatee County, FL
The radar
The Tampa radar (KTBW), 8 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 7.1 hours before the alert went out and 8 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1049 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 1069 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
403
WUUS52 KTBW 261905
SVRTBW
FLC057-081-262000-
/O.NEW.KTBW.SV.W.0040.160626T1905Z-160626T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
305 PM EDT SUN JUN 26 2016
THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HILLSBOROUGH COUNTY IN WEST CENTRAL FLORIDA...
MANATEE COUNTY IN WEST CENTRAL FLORIDA...
* UNTIL 400 PM EDT
* AT 304 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SUN CITY
CENTER...OR 11 MILES SOUTHWEST OF FISH HAWK...MOVING SOUTH AT 20
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BRADENTON...PALMETTO...FISH HAWK...APOLLO BEACH...PARRISH...WEST
BRADENTON...MEMPHIS...ELLENTON...RUSKIN...SOUTH BRADENTON...WEST
SAMOSET...WHITFIELD...GREATER SUN CENTER...RIVERVIEW...BRADENTON BEACH...
LITTLE MANATEE RIVER STATE PARK...MYAKKA HEAD...GIBSONTON...CORTEZ AND
BAYSHORE GARDENS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2786 8240 2785 8206 2740 8206 2741 8274
2742 8275
TIME...MOT...LOC 1904Z 004DEG 18KT 2771 8230
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
770
WWUS52 KTBW 261932
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
332 PM EDT SUN JUN 26 2016
FLC057-081-262000-
/O.CON.KTBW.SV.W.0040.000000T0000Z-160626T2000Z/
HILLSBOROUGH FL-MANATEE FL-
332 PM EDT SUN JUN 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR SOUTH CENTRAL HILLSBOROUGH AND MANATEE COUNTIES...
AT 331 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PARRISH...OR 15
MILES EAST OF PALMETTO...MOVING SOUTH AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
BRADENTON...PALMETTO...SOUTH BRADENTON...WEST SAMOSET...PARRISH...
WHITFIELD...WEST BRADENTON...MEMPHIS...GREATER SUN CENTER...ELLENTON...
RUSKIN...BRADENTON BEACH...LITTLE MANATEE RIVER STATE PARK...LAKE
MANATEE STATE PARK...PALMA SOLA...MYAKKA HEAD...ONECO...CORTEZ...FORT
LONESOME AND DUETTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2772 8240 2772 8206 2740 8206 2741 8274
2742 8275
TIME...MOT...LOC 1931Z 005DEG 19KT 2756 8232
HAIL...1.00IN
WIND...60MPH
$$774
WWUS52 KTBW 261939
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
339 PM EDT SUN JUN 26 2016
FLC057-261948-
/O.CAN.KTBW.SV.W.0040.000000T0000Z-160626T2000Z/
HILLSBOROUGH FL-
339 PM EDT SUN JUN 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL HILLSBOROUGH
COUNTY IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 2763 8239 2764 8206 2740 8206 2741 8274
2742 8275 2743 8274
TIME...MOT...LOC 1938Z 353DEG 18KT 2752 8225
$$
FLC081-262000-
/O.CON.KTBW.SV.W.0040.000000T0000Z-160626T2000Z/
MANATEE FL-
339 PM EDT SUN JUN 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR MANATEE COUNTY...
AT 338 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES SOUTHEAST
OF PARRISH...OR 19 MILES EAST OF PALMETTO...MOVING SOUTH AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
BRADENTON...PALMETTO...SOUTH BRADENTON...WEST SAMOSET...PARRISH...
WHITFIELD...ELLENTON...WEST BRADENTON...MEMPHIS...BRADENTON BEACH...LAKE
MANATEE STATE PARK...MYAKKA HEAD...ONECO...CORTEZ...DUETTE...WHITNEY
BEACH...SAMOSET AND BAYSHORE GARDENS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2763 8239 2764 8206 2740 8206 2741 8274
2742 8275 2743 8274
TIME...MOT...LOC 1938Z 353DEG 18KT 2752 8225
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 1:31 PM EDT, 1 hour 34 minutes earlier.
Area forecast discussion, Jun 26, 1:31 PM EDT, 1 hour 34 minutes before
Area Forecast Discussion National Weather Service Tampa Bay Ruskin FL 131 PM EDT SUN JUN 26 2016 .AVIATION (18z TAFs)... Scattered to numerous storms have developed this afternoon and will continue to spread south and west through the evening, eventually impacting most terminals. Will maintain VCTS through roughly 01z at all sites and narrow down windows for possible tempo groups as tsra near terminals. Expect brief gusty winds and possibly ifr/lifr vsby restrictions with stronger storms. Activity should shift mainly shift offshore between 01z and 03z Mon with prevailing vfr conditions and variable winds expected thereafter. 84/Austin && .Prev Discussion... /issued 956 AM EDT SUN JUN 26 2016/ MORNING UPDATE... Morning water vapor imagery and RAP analyses depict a weak upper impulse shifting southward near the Georgia/northeast Florida border region. This feature is being driven south-southwestward about the eastern periphery of a relatively strong upper ridge extending from the Desert Southwest and west Texas across the northern Gulf of Mexico. A couple of thunderstorm clusters associated with this impulse are in progress across northern/eastern Florida and are generally expected to continue as they shift southward. Outflow from these storms will likely generate additional thunderstorm activity across northern and eventually central Florida, as destabilization ensues. Other more scattered convection is also likely along the sea and bay breezes surrounding Tampa Bay and extending along the west Florida coast. Given abundant moisture up through around 600 mb as analyzed in morning upper air data from KTBW, and modest height falls in advance of the weak upper level disturbance, thunderstorms should become quite numerous this afternoon, with the potential for south/southwestward propagating thunderstorm clusters. Several high-resolution members depict this scenario as storm outflows are driven southward through the day. Should this occur, strong downdraft winds may become a concern with some of the stronger storm cores. Otherwise, the usual threats of lighting and heavy rainfall can be expected with any storms that develop. Regarding the forecast, a few minor tweaks were made to PoPs to better capture the expected evolution of thunderstorm development and movement through this evening. Hourly winds and skies were also adjusted to reflect most recent obs/guidance and expected convective evolution. MARINE... Spotty marine thunderstorms will be the main concern over the coming week, especially during the overnight and early morning hours. Otherwise, surface high pressure will remain centered over the waters for the next several days with light winds. The ridge axis will slip southward by mid-week, with light west to southwest winds overspreading the waters as a cold front approaches from the north. However, winds and seas look to remain well below headline criteria at this time. && .Preliminary Point Temps/PoPs... TPA 77 90 78 90 / 20 50 30 40 FMY 75 91 75 91 / 30 60 30 40 GIF 75 93 75 91 / 30 60 30 60 SRQ 76 89 76 89 / 20 30 30 40 BKV 73 92 73 91 / 30 50 30 40 SPG 78 90 78 90 / 20 40 30 40 && .TBW Watches/Warnings/Advisories... FL...None. Gulf waters...None. && SHORT TERM/AVIATION/MARINE/FIRE WEATHER...84/Austin MID TERM/LONG TERM/DECISION SUPPORT...74/Wynn
Hazardous weather outlook, Jun 26, 5:10 AM EDT, 9 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 510 AM EDT SUN JUN 26 2016 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-270200- SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY- COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO- COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA- COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS- INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE- INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS- CHARLOTTE HARBOR AND PINE ISLAND SOUND- COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM- COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM- COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM- WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM- WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM- WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM- 510 AM EDT SUN JUN 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TONIGHT. ...THUNDERSTORM IMPACT... SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED MAINLY THIS AFTERNOON AND EVENING...ESPECIALLY OVER INLAND AREAS. THUNDERSTORMS THAT DEVELOP TODAY WILL BE SLOW MOVING AND TEND TO DRIFT TOWARD THE SOUTH AND SOUTHWEST. LOCALLY HEAVY RAINFALL ALONG WITH STRONG GUSTY WINDS AND FREQUENT DEADLY LIGHTNING STRIKES COULD ACCOMPANY THE STORMS. REMEMBER IF THUNDER IS HEARD OR LIGHTNING IS OBSERVED MOVE INDOORS IMMEDIATELY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ...THUNDERSTORM IMPACT... FOR MONDAY THE OVERALL FLOW WILL REMAIN RATHER LIGHT AND WITH ABUNDANT MOISTURE IN PLACE SCATTERED TO NUMEROUS DIURNAL SEA BREEZE DRIVEN THUNDERSTORMS ARE EXPECTED. BEST CHANCES FOR STORMS WILL BE MAINLY ALONG AND EAST OF THE I 75 CORRIDOR DURING THE AFTERNOON AND EARLY EVENING HOURS. FOR THE REST OF THE WEEK THE WEATHER PATTERN WILL CHANGE WITH A SOUTHWEST TO WEST FLOW SETTING UP ACROSS THE REGION. THIS WILL FAVOR ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS IN THE MORNING INTO EARLY AFTERNOON HOURS NEAR THE COAST THEN SHIFTING INLAND INTO THE INTERIOR AND BECOMING SCATTERED TO NUMEROUS OVER THE EASTERN HALF OF THE FLORIDA PENINSULA BY EVENING. THROUGH THE ENTIRE PERIOD THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL...STRONG GUSTY WINDS AND FREQUENT DEADLY LIGHTNING STRIKES. ...RIP CURRENT IMPACT... AS THE WEATHER PATTERN CHANGES AND WINDS BECOME SOUTHWEST TO WEST DURING THE WEEK WE WILL SEE THE RISK OF RIP CURRENTS INCREASE AT AREA BEACHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. PRC
In the hours before
Special weather statement, Jun 26, 2:26 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
226 PM EDT SUN JUN 26 2016
FLZ155-160-255-260-261915-
INLAND MANATEE FL-INLAND SARASOTA FL-COASTAL MANATEE FL-
COASTAL SARASOTA FL-
226 PM EDT SUN JUN 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SARASOTA AND CENTRAL
MANATEE COUNTIES UNTIL 315 PM EDT...
AT 226 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
THE MEADOWS...OR NEAR SARASOTA...MOVING NORTH AT 10 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SARASOTA...LAKEWOOD RANCH...RIDGE WOOD HEIGHTS...LAKE SARASOTA...
KENSINGTON PARK...SAINT ARMANDS KEY...SARASOTA BRADENTON AIRPORT...NORTH
SARASOTA...SOUTH GATE RIDGE...SOUTHGATE...SARASOTA SPRINGS...MYAKKA RIVER
STATE PARK...GULF GATE ESTATES...THE MEADOWS...SOUTH SARASOTA...
WHITFIELD...LAUREL...HIDDEN RIVER...LAKE MANATEE STATE PARK AND GATOR
CREEK ESTATE.
LAT...LON 2739 8272 2753 8226 2722 8223 2710 8249
2715 8253 2721 8258 2722 8258
TIME...MOT...LOC 1826Z 166DEG 10KT 2735 8247Local storm report, Jun 26, 2:47 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
247 PM EDT SUN JUN 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM TSTM WND GST 2 NE GIBSONTON 27.87N 82.35W
06/26/2016 M57 MPH HILLSBOROUGH FL MESONET
MESONET STATION 2 NE GIBSONTON /D9989/.
&&
EOLocal storm report, Jun 26, 2:52 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
252 PM EDT SUN JUN 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG 5 W BRANDON 27.93N 82.37W
06/26/2016 HILLSBOROUGH FL BROADCAST MEDIA
BROADCAST MEDIA VIDEO SHOWED LARGE TREE LIMBS DOWN ALONG
THE SELMON EXPRESSWAY WEST OF BRANDON. TIME ESTIMATED
FROM RADAR.
&&
MAUSTINLocal storm report, Jun 26, 2:56 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
256 PM EDT SUN JUN 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND GST 2 ESE BARTOW 27.88N 81.82W
06/26/2016 M47 MPH POLK FL MESONET
MESONET STATION 2 ESE BARTOW /AP769/.
&&
EOSpecial weather statement, Jun 26, 2:57 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
257 PM EDT SUN JUN 26 2016
FLZ043-142-242-261930-
COASTAL CITRUS FL-SUMTER FL-INLAND CITRUS FL-
257 PM EDT SUN JUN 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SUMTER AND CITRUS
COUNTIES UNTIL 330 PM EDT...
AT 256 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 10 MILES NORTHWEST OF CRYSTAL RIVER AIRPORT TO
NEAR BUSHNELL. THESE STORMS WERE NEARLY STATIONARY.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
INVERNESS...BUSHNELL...HOMOSASSA SPRINGS...BEVERLY HILLS...INVERNESS
HIGHLANDS NORTH...CRYSTAL RIVER AIRPORT...BLACK DIAMOND...HOMOSASSA...
INVERNESS HIGHLANDS SOUTH...INVERNESS AIRPORT...HERNANDO...SUGARMILL
WOODS...LAKE PANASOFFKEE...COLEMAN...GREEN ACRES...WAHOO...BRENT WOOD...
GOSPEL ISLAND...FLORAL CITY AND CITRUS SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN RUSKIN.
&&
LAT...LON 2901 8262 2901 8261 2903 8260 2905 8249
2876 8200 2854 8212 2857 8215 2857 8221
2867 8227 2867 8242 2869 8242 2870 8254
2877 8269
TIME...MOT...LOC 1856Z 002DEG 2KT 2900 8265 2862 8212Local storm report, Jun 26, 3:00 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
300 PM EDT SUN JUN 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0231 PM TSTM WND DMG 1 SE TAMPA 27.95N 82.46W
06/26/2016 HILLSBOROUGH FL MESONET
MESONET STATION 1 SE TAMPA /D3253/.
&&
EOThe office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 12:32 PM EDT | Special Weather Statement | TBW | Sarasota | 43 min |
| Jun 26, 12:48 PM EDT | Special Weather Statement | TBW | Hernando | 57 min |
| Jun 26, 1:22 PM EDT | Special Weather Statement | TBW | Hernando, Hillsborough, Pasco | 53 min |
| Jun 26, 2:12 PM EDT | Special Weather Statement | TBW | Citrus, Hardee, Hernando, Hillsborough, Pasco, Polk and 1 more | 63 min |
| Jun 26, 2:16 PM EDT | Special Marine Warning | TBW | 59 min | |
| Jun 26, 2:20 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough | 40 min |
| Jun 26, 2:21 PM EDT | Severe Thunderstorm Warning | TBW | Polk | 39 min |
| Jun 26, 2:26 PM EDT | Special Weather Statement | TBW | Manatee, Sarasota | 49 min |
| Jun 26, 2:32 PM EDT | Areal Flood Advisory | TBW | Citrus, Hernando, Pasco, Sumter | 88 min |
| Jun 26, 2:34 PM EDT | Areal Flood Advisory | TBW | Hillsborough | 86 min |
| Jun 26, 2:57 PM EDT | Special Weather Statement | TBW | Citrus, Sumter | 33 min |
| Jun 26, 3:09 PM EDT | Special Marine Warning | TBW | 66 min | |
| Jun 26, 3:16 PM EDT | Areal Flood Advisory | TBW | Citrus | 89 min |
| Jun 26, 3:22 PM EDT | Special Weather Statement | TBW | Polk | 53 min |
| Jun 26, 3:52 PM EDT | Severe Thunderstorm Warning | TBW | DeSoto, Hardee, Manatee, Sarasota | 15 min |
| Jun 26, 4:18 PM EDT | Special Weather Statement | TBW | Levy | 42 min |
| Jun 26, 4:44 PM EDT | Areal Flood Advisory | TBW | Levy | 91 min |
| Jun 26, 4:58 PM EDT | Special Weather Statement | TBW | Charlotte, DeSoto, Highlands, Lee | 62 min |
| Jun 26, 5:46 PM EDT | Areal Flood Advisory | TBW | Lee | 89 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.